# SDR 20000707SH006

- Difficulty date: June 21, 2000
- Submitted: July 7, 2000
- Operation: General aviation
- System (JASC): 2561 · Life Jacket
- Part: Life Vest
- Part number: KS9P0101125
- Part serial: D65698
- Condition: Defective
- Location: Flotation Cell
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CELL FAILED MFG RECOMMENDED 2 PSI PRESSURE TEST IAW 25-60-1.  DATE OF MFG:  FEB 1984.  (X)
